# SDR IXXA110006O

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 99,104 hours, 32,889 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Part time: 99,104 hours, 32,889 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, ACFT PULLED HARD LEFT.  CREW WAS UNABLE TO MAINTAIN DIRECTIONAL CONTROL WITH FULL RT RUDDER. THEY ABORTED TAKEOFF AND RETURNED TO BLOCKS WITH OUT FURTHER INCIDENT.  MX INSPECTED THE NOSE GEAR, WHEELS, BRAKES, NOSE WHEEL STEERING, NOSE STEERING ACCUMULATOR, RUDDER FEEL AND ACCOMPLISHED REJECTED TAKEOFF INSP WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
